A congruence theorem for structured operational semantics with predicates

J.C.M. Baeten, C. Verhoef

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

53 Citations (Scopus)
90 Downloads (Pure)
Original languageEnglish
Title of host publicationCONCUR'93 (Proceedings 4th International Conference on Concurrency Theory, Hildesheim, Germany, August 23-26, 1993)
EditorsE. Best
Place of PublicationBerlin
PublisherSpringer
Pages477-492
ISBN (Print)3-540-57208-2
DOIs
Publication statusPublished - 1993

Publication series

NameLecture Notes in Computer Science
Volume715
ISSN (Print)0302-9743

Cite this